# SDR UPS01434807

- Difficulty date: January 4, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Part number: 20240071
- Part serial: RR1161403
- Condition: Cracked
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E LEADING EDGE FLAP DRIVE UNIT SUPPORT CHANNEL CRACKED AT POSITION NR 2 LEFDU.  SUPPORT CHANNEL REPAIRED IAW SRM 51-40-03.
